EconPapers    
Economics at your fingertips  
 

ð ´ -Sequence Spaces in 2-Normed Space Defined by Ideal Convergence and an Orlicz Function

E. Savaş

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

We study some new ð ´ -sequence spaces using ideal convergence and an Orlicz function in 2-normed space and we give some relations related to these sequence spaces.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/741382.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/741382.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:741382

DOI: 10.1155/2011/741382

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:741382